Embeddings on spaces of generalized bounded variation

René Erlin Castillo, Humberto Rafeiro, Eduard Trousselot

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper we show the validity of some embedding results on the space of (φα)-bounded variation, which is a generalization of the space of Riesz p-variation.

Original languageEnglish
Pages (from-to)97-107
Number of pages11
JournalRevista Colombiana de Matematicas
Issue number1
Publication statusPublished - 2014
Externally publishedYes


  • (φ, α)-bounded variation
  • Embedding
  • Riesz p-variation

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Embeddings on spaces of generalized bounded variation'. Together they form a unique fingerprint.

Cite this